# SDR DALA2021062103357

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 80,024 hours, 25,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat Row 42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 ROW 42 SEAT AISLE LIGHT INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY W/ SAME OPS GOOD. (7368905)
